# SDR VNAA202101011111

- Difficulty date: December 29, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 41,289 hours, 30,732 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Circuit Card
- Part number: 8221308320
- Part serial: 3J18P
- Condition: Failed
- Location: Fcc
- Part time: 6,187 hours, 5,591 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS LOCKED AFTER DISCONNECTING AUTOPILOT (PITCH AND ROLL) HAD TO USE SOME FORCE TO UNLOCK CONTROLS.  2020-12-30: REMOVED AND REPLACED FCC CARDS 1 AND 2, IAW CRJ700 AMM 22-12-14-00-000/400-801-A01.  OPERATIONS CHECK GOOD.  PERFORMED OPERATIONS CHECK OF A/P DISCONNECT SWITCHES, IAW CRJ700 AMM 22-11-00-803.  OPERATIONS CHECK GOOD.  PERFORMED OPERATIONS CHECK OF FCP CONTROL PANEL, IAW CRJ700 AMM 22-11-07-710-801.  OPERATIONS CHECK GOOD.  2020-12-31: INSPECTED ELEVATOR CONTROL CABLES IN AVIONICS BAY, WHEEL BINS AND AEB WHERE APPLICABLE, IAW CRJ700 AMM 05-21-00-210-801, NO DEFECT NOTED.  2020-12-31: INSPECTED AILERON CONTROL CABLES IN AVIONICS BAY, WHEEL BINS P, AND WINGS WHERE APPLICABLE, IAW CRJ700 AMM 05-21-00-210-801, NO DEFECT NOTED.  2020-12-31: INSPECTED CONTROL CABLES LOCATED IN WHEEL WELL AREA, IAW CRJ700 AMM 05-21-00-210-801, NO DEFECT NOTED.  2020-12-31: INSPECTED AND CLOSED AEB, IAW CRJ700 AMM 53-60-01-PSA.  2020-12-31: INSPECTED LT AND RT AILERON PCU LINKS, IAW CRJ700 AMM 27-14-01-220-801, NO DEFECT NOTED.  PN: 822-1308-320 SN: NGWV 40,309.55 FH AND 29,927 FC.
